# SDR SWAA2015010835563

- Difficulty date: December 15, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 56,658 hours, 32,890 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP INBD CORNER DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
